Jump to content

What Is Happenning To Me!!??


k&ajsmom
 Share

Recommended Posts

I thought I was doing better the last week, however I developed twitching, which I mentioned in another post, so I called my doctor after listening to some advice and he said STOP the zoloft immediatly. So here it is only 12 hours after my missed dose and I started feeling worse than I did this morning. WOke up with terrible gi issues and horrid headache, and of course twitchy. After dinner I started feeling funny, checked my vitals. Bp was 84/68 (some what normal for me ) however my pulse was 57 sitting up. Laying down its dropping even lower. Here it is 6 hours later and it just keep getting lower....=(

I have never had bradycardia issues except when sound asleep. Even when I stand its not coming out of the 60s or 70s. My heart is fluttery and I feel nauseated and exhausted.

My theories are too much potassium, too much serotonin or, worst case, cause my anxiety is giving me suggestions, some kind of sinus node dysfunction. Has anyone dealt with these issues that can help me with there experiences?

I hope Im just being dramatic, but I have never dealt with anything but tacchy, and I dont know what to do for brady...is this serious or should I just relax ( so scared to, I almost wanna make a pot of coffee and have an all nighter <dramatic sighhhhh> I know I need to call the doc in the am but I really dont wanna just run to er, they will think Im crazy.

Help???!!! =*((

Link to comment
Share on other sites

I hope things have settled down for you now. I do have resting brady's all the time and for me it seems to be part of the dysautonomia. My resting HR when I first got Pots was mid 60s as a baseline now it's somewhat amazing if it's higher than low 50s and i hate when it's in the 40s when I'm going to sleep (because I know it drops then) or when I'm up and around. I do have other rhythm issues as well and it seems for some of us, the autonomic dysfunction presents that way. In my experience my EP and other docs aren't concerned about the brady's as they are now.

I have also had what you describe when your standing HR doesn't go up either. For me it actually feels 'stuck' in that low zone and I have yet to figure out how to get it unstuck. I have tried caffeine and very mild exercise (because that's all I can physically do at the time), but none of those things work - probably because it's neurally mediated.(that's a guess of course). Usually I have to sleep in order to have it reset - even though it's unsettling to go to sleep like that

Hopefully this is just a passing thing for you based on a reaction to the medication, but either way I know it can be very scary. ((hugs))

Have things settled down? How was your night?

Link to comment
Share on other sites

POTS really can be a rollarcoaster ride and scary. I hope and pray that you have found a docto/nurse with good listening ears. When all this started with our son, I was on the phone at least twice a week with the cardiologist or family doctor. Medications can have strange effects and in the beginning it can be a lot of trial and error. Just don't give up and try to stay calm. Hope this morning is better. Praying for you.

Link to comment
Share on other sites

God that's terrible! I can't imagine how bad this must feel.Do you have a doctor you could talk to about this? At least he could tell you if this is something to be concerned about. Hopefully he would know how long this will take to pass. Maybe it's because of the zoloft cold turkey. You should tell him this is happening and he might suggest weaning you off it instead if its causing this. Hang in there.

Link to comment
Share on other sites

ALP, Geesh I dont know how u deal with it...ugh I didnt sleep a wink and chugged my first glass of caffienated beverage in 4 months and to no avail like u, it did nothing. It did feel stuck last night and then suddenly this morning when I stood up it took off up to 145 and pvcs like crazy then as soon as I sit or lie down it just ..stops and goes back to the 50's and lower again. So Im getting like a 100 bpm increase upon standing...good grief lol

Looneymom, My doctor encourages me to call but getting past one of his nurses is a task lol Ive called him again today hopefully he will get backwith me with some advice. Goodness, ur son is a a trooper and I cant imagine as a mom having my babies go through this, Ipray they dont inherit it. You must be one tough determined momma =)) Thx for the prayers, they are very appreciated and the same for you and your son.

Dee, Ive been on it for 2 months and just increased my dose a week ago to 100 mgs. I had no help from it till the increase and I am so sad to be off it because it was really helping since I increased it, well except for these symptoms...lol The first thing I thought was "COLD TURKEY" oh nooooo...but he insisted that I dont take another one. I question this but He is seeing me next tuesday to discuss it further. However I did just call him and updated his nurse about the bradycardia and we shall see what he suggests now....I kinda hope he will let me take one in a way but what if I had too much in my system ugh I dont know...=(

Foggy, I thought maybe nit was withdrawel but I started feeling bad before I think Ive even had time to withdrawel, which is scary to think of adding withdrawel on top of what ever is going on... Patiently (haha) waiting for the doc to call me back now :wacko:

Thank u guys for all the support..it was a rough night and Im so grateful to have u guys to turn to....{{{BIGhuggs}}

Link to comment
Share on other sites

well , the nurse called me back, she hasnt talked to the doctor yet, however she wanted to let me know my pottassium was normal at 4.1 (labs done tuesday) and everything else was "normal" haha story of my life. Now just waiting on the doctors educated guess lol

Link to comment
Share on other sites

Yeah-I have had brady and tachy(though not sure at the same time). In my recent years Tachycardia has been more of a problem and Iv'e had to take a Beta Blocker which has helped incredibly! However, in my first years, when I was 8, I had alot of low pressures and heart rates. And I was passing out all the time. That's improved since I'm on 24/7 IV fluids, though.

Btw, I really appreciated the labs coming back normal! That happens to me ALL the time!!!!!!!

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...